Did any one ever experience bad side effects from Nasonex and did Nasonex ever make your symptoms worse
Nasonex should be taken off the market. Since May 2012 I haven't been feeling well (I was feeling lightheaded, queasy and wheezing). I went to my ENT who diagnosed me with Vestibular Migraines and I have to see a neurologist. However, my insurance plan in order for me to see a specialist I have to go to my Primary Care Physician (PCP) first for a referral. I saw my PCP on August 10, 2012 and she gave me Nasonex to use to alleviate my symptoms until I see the neurologist. The Nasonex seems to be making the symptoms I am having worse. I started using Nasonex on August 10, 2012 and today is the last day I decided to use it due to the fact the symptoms are worse when using Nasonex. Before the Nasonex I still had the lightheadness, feeling queasy and wheezing, however, since using the Nasonex the symptoms are not going away but got worse. In addition it caused blurry vision making my eyeglasses uncomfortable.
It is an awful product and needs to be removed from the market.